# SDR 97ZZZX807

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 5500 · Empennage Structure
- Part: Bearing
- Part number: 900F3341237101
- Condition: Worn
- Location: Empennage
- Part time: 55 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING JOURNAL WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 4 EACH NEW UNITS, CORRECTED PROBLEM.
